MAUDE Adverse Event Report: TELEFLEX MEDICAL PU DP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV

TELEFLEX MEDICAL PU DP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV
Catalog Number DP-40K
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medwatch report# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.
 
Event or Problem Description
It was reported "disposable aortic punch getting stuck." another punch was used to complete the procedure.No patient injury or consequence reported.The patient's current condition reported as "fine".

Brand Name
PU DP-40K DISP PUNCH 4.0MM
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOV
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
taliah shabazz
3015 carrington mill blvd
morrisville 27560
MDR Report Key19066161
Report Number3004365956-2024-00035
Device Sequence Number6631222
Product Code DWS
UDI-Device Identifier14026704697943
UDI-Public14026704697943
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDP-40K
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown